Alert archive / Louisiana / Small Craft Advisories in 2012
Small Craft Advisory 35, NWS New Orleans, LA
NWS New Orleans, LA issued this small craft advisory at Jun 24, 2012, 4:59 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2012, 4:59 AM CDT (09:59 UTC)
- Expired
- Jun 24, 2012, 5:02 PM CDT
- In force
- 12 hr
- Issued by
- NWS New Orleans, LA
The text
As transmitted, in the capitals the NWS used until 2016.
350 WHUS74 KLIX 240959 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 459 AM CDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE MISSISSIPPI SOUND...LAKE BORGNE...LAKE PONTCHARTRAIN...AND LAKE MAUREPAS THROUGH TUESDAY MORNING... .TROPICAL STORM DEBBY IS EXPECTED TO SLOWLY MOVE THROUGH THE NORTHERN GULF OF MEXICO THROUGH THE FIRST HALF OF THE WEEK. STRONG EASTERLY WINDS OF 20 TO 30 KNOTS WITH HIGHER GUSTS...AND DANGEROUS WAVES OF UP TO 5 FEET ON THE TIDAL LAKES AND UP TO 10 FEET ON THE MISSISSIPPI SOUND ARE EXPECTED TO DEVELOP BY MONDAY NIGHT. GMZ550-552-555-557-570-572-575-577-241100- /O.CAN.KLIX.SC.Y.0034.000000T0000Z-120625T1200Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 459 AM CDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE SMALL CRAFT ADVISORY. A TROPICAL STORM WARNING IS NOW IN EFFECT FOR THE AREA. $$ GMZ530-532-534-241800- /O.NEW.KLIX.SC.Y.0035.120624T0959Z-120626T1200Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE- 459 AM CDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS...STRONG EAST WINDS OF 20 TO 25 KNOTS WILL INCREASE TO 25 TO 30 KNOTS WITH HIGHER GUSTS ON MONDAY. * SEAS...WAVES OF 3 TO 5 FEET ARE EXPECTED TO DEVELOP ON LAKES PONTCHARTRAIN AND MAUREPAS. WAVES OF 7 TO 10 FEET ARE EXPECTED TO DEVELOP ON THE MISSISSIPPI SOUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 32
2 follow-up statements
877 WHUS74 KLIX 241608 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1108 AM CDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE MISSISSIPPI SOUND... LAKE BORGNE...LAKE PONTCHARTRAIN...AND LAKE MAUREPAS THROUGH TUESDAY MORNING... .TROPICAL STORM DEBBY IS EXPECTED TO SLOWLY MOVE THROUGH THE NORTHERN GULF OF MEXICO THROUGH THE FIRST HALF OF THE WEEK. STRONG EAST AND NORTHEASTERLY WINDS OF 20 TO 30 KNOTS WITH HIGHER GUSTS...AND DANGEROUS WAVES OF UP TO 5 FEET ON THE TIDAL LAKES AND UP TO 10 TO 12 FEET ON THE MISSISSIPPI SOUND ARE EXPECTED TO DEVELOP BY MONDAY NIGHT AND TUESDAY. IF THE CURRENT FORECAST TRACK HOLDS TROPICAL STORM CONDITIONS ARE POSSIBLE IN THE SOUNDS BY LATE MONDAY. GMZ530-532-534-250015- /O.EXT.KLIX.SC.Y.0035.000000T0000Z-120627T0000Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE- 1108 AM CDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS...STRONG EAST AND NORTHEAST WINDS OF 20 TO 25 KNOTS OVER THE SOUNDS WILL INCREASE TO 25 TO 30 KNOTS WITH HIGHER GUSTS ON MONDAY. WINDS OVER THE LAKE OF 15 TO 20 KNOTS WILL BEGIN TO INCREASE LATER IN THE DAY ON MONDAY. * SEAS...WAVES OF 3 TO 5 FEET ARE EXPECTED TO DEVELOP ON LAKES PONTCHARTRAIN AND MAUREPAS BY LATE MONDAY AND TUESDAY. WAVES OF 8 TO 11 FEET ARE EXPECTED TO DEVELOP ON THE MISSISSIPPI SOUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
412 WHUS74 KLIX 242202 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 502 PM CDT SUN JUN 24 2012 ...TROPICAL STORM DEBBY TO CONTINUE PRODUCING HAZARDOUS CONDITIONS OVER THE COASTAL WATERS... .THE FORECAST TRACK OF TROPICAL STORM DEBBY HAS SHIFTED SIGNIFICANTLY EASTWARD AND TROPICAL STORM WARNINGS HAVE BEEN DROPPED FOR THE MAJORITY OF THE COASTAL WATER. HOWEVER...STRONG WINDS AND HAZARDOUS SEAS WILL PERSIST AND SMALL CRAFT ADVISORIES OR EXERCISE CAUTION HEADLINES HAVE BEEN ISSUED. GMZ530-532-534-242315- /O.CAN.KLIX.SC.Y.0035.000000T0000Z-120627T0000Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE- 502 PM CDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS REPLACED THE SMALL CRAFT ADVISORY WITH AN EXERCISE CAUTION HEADLINE FOR THE TIDAL LAKES AND MISSISSIPPI SOUND. $$ GMZ536-538-552-572-250615- /O.NEW.KLIX.SC.Y.0036.120624T2202Z-120625T1800Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- 502 PM CDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT. * WINDS...WINDS 15 TO 25 KNOTS WITH A FEW GUSTS UP TO 30 KNOTS ARE EXPECTED. * SEAS...SEAS OF 6 TO 10 FEET ARE EXPECTED...ESPECIALLY BEYOND 15 NAUTICAL MILES FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ555-557-250615- /O.NEW.KLIX.SC.Y.0036.120624T2202Z-120626T0000Z/ COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- 502 PM CDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT MONDAY. * WINDS...WINDS OF 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS ARE EXPECTED. * SEAS...SEAS OF 6 TO 10 FEET ARE EXPECTED...ESPECIALLY BEYOND 15 NAUTICAL MILES FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ575-577-250615- /O.NEW.KLIX.SC.Y.0036.120625T1200Z-120626T1200Z/ COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 502 PM CDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT TUESDAY. * WINDS...TROPICAL STORM FORCE WINDS WILL EASE TO 20 TO 25 KNOTS BY MONDAY MORNING. STRONG WINDS WILL PERSIST THROUGH AT LEAST MONDAY NIGHT. * SEAS...SEAS OF 11 TO 14 FEET WILL DIMINISH TO 8 TO 10 FEET BY MONDAY MORNING. ELEVATED SEAS WILL PERSIST THROUGH AT LEAST MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 95/DM
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Jun 23, 11:48 PM CDT, 5 hours 11 minutes earlier.
Area forecast discussion, Jun 23, 11:48 PM CDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1148 PM CDT SAT JUN 23 2012
.AVIATION...
MAINLY VFR CONDITIONS WILL PREVAIL THROUGH 06Z MONDAY. THERE WILL
BE SOME INCREASE IN SHOWER ACTIVITY ACROSS COASTAL AREAS BY
SUNDAY AFTERNOON AS A RESULT OF THE INFLUENCE OF TS DEBBY IN THE
CENTRAL GULF. IN ADDITION...WINDS WILL WILL BE ON THE INCREASE AND
GUSTY AT TIMES AT THE COASTAL TAF SITES ON SUNDAY. 11
&&
.PREV DISCUSSION... /ISSUED 800 PM CDT SAT JUN 23 2012/
SOUNDING DISCUSSION...
NO PROBLEMS WITH THIS EVENINGS FLIGHT. MOSTLY SUNNY SKIES WERE
OBSERVED AT RELEASE. JUST A FEW CUMULUS CLOUDS A LAYER OF MID
LEVEL CLOUDS AND SOME CIRRUS WAS PRESENT. THE SOUNDING SHOWS THE
LOW CLOUDS BELOW 3K FEET WITH THE MID CLOUDS NEAR 8K FEET AND THE
CIRRUS AROUND 23K FEET. THE FREEZING LEVEL IS ABOVE 16K FEET. THE PW
VALUE WAS AT 1.8 INCHES. THE ENVIRONMENT REMAINS UNSTABLE WITH THE
LIFTED INDEX INDICATED AT -4.6. THE MEAN LOW LEVEL WINDS FROM THE
SURFACE THROUGH 5K FEET ARE FROM THE EAST AT 13KTS. FROM 5K TO 10K
FEET THE WINDS BACK AND INCREASE FROM THE NORTHEAST AT 23KTS. THE
WINDS BEGIN VEERING AND ARE MORE SOUTHERLY ABOVE ABOVE 34K FEET.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 71 96 72 97 / 10 0 10 10
BTR 74 96 73 97 / 10 0 10 10
ASD 74 95 73 95 / 10 20 30 20
MSY 77 95 77 95 / 10 20 30 20
GPT 75 94 74 92 / 20 30 30 30
PQL 73 93 73 91 / 20 40 40 30
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: ASSUMPTION...LOWER JEFFERSON...LOWER
LAFOURCHE...LOWER PLAQUEMINES...LOWER ST. BERNARD...LOWER
TERREBONNE...UPPER LAFOURCHE...AND UPPER TERREBONNE.
COASTAL FLOOD WARNING UNTIL 7 AM MONDAY FOR THE FOLLOWING ZONES:
ASCENSION...LIVINGSTON...ORLEANS...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. JAMES...ST. JOHN THE
BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
PLAQUEMINES...AND UPPER ST. BERNARD.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM MONDAY FOR THE FOLLOWING ZONES:
LAKE BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO PORT FOURCHON OUT 20 NM.
MS...COASTAL FLOOD WARNING UNTIL 7 AM MONDAY FOR THE FOLLOWING ZONES:
HANCOCK...AND HARRISON.
COASTAL FLOOD ADVISORY UNTIL 7 AM MONDAY FOR THE FOLLOWING
ZONES: AND JACKSON.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM MONDAY FOR THE FOLLOWING ZONES:
LAKE BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO PORT FOURCHON OUT 20 NM.
&&Hazardous weather outlook, Jun 23, 4:41 PM CDT, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NEW ORLEANS LA 441 PM CDT SAT JUN 23 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-241200- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 441 PM CDT SAT JUN 23 2012 ...TROPICAL STORM DEBBY FORMS OVER THE EASTERN GULF OF MEXICO... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT THROUGH SUNDAY TROPICAL STORM DEBBY HAS FORMED OVER THE EASTERN GULF OF MEXICO. A TROPICAL STORM WARNING IS IN EFFECT FOR THE LOUISIANA GULF COAST FROM THE MOUTH OF THE PEARL RIVER TO MORGAN CITY. THE TROPICAL STORM WARNING DOES NOT INCLUDE THE CITY OF NEW ORLEANS. A COASTAL FLOOD WARNING IS IN EFFECT FOR HANCOCK COUNTY IN MISSISSIPPI AND AREAS ALONG THE SHORES OF LAKE PONTCHARTRAIN AND LAKE MAUREPAS. THE PRIMARY IMPACT FROM TROPICAL STORM DEBBY WILL BE ELEVATED TIDE LEVELS AND COASTAL FLOODING. TIDE LEVELS WILL RUN 2 TO 3 FEET ABOVE NORMAL BEGINNING SUNDAY AND LASTING THROUGH AT LEAST TUESDAY...WITH SOME LOCATIONS UP TO 4 FEET ABOVE NORMAL. THE HIGHEST WATER LEVELS WILL OCCUR AT THE TIMES OF HIGH TIDE. ON THE MISSISSIPPI COAST...LOW LYING AREAS OF HANCOCK COUNTY WILL EXPERIENCE FLOODING INCLUDING BUT NOT LIMITED TO SHORELINE PARK AND BAYSIDE ESTATES. ON THE LOUISIANA COAST...ROADWAYS AND LOW LYING AREAS OUTSIDE THE HURRICANE PROTECTION LEVEES WILL EXPERIENCE FLOODING. COASTAL AREAS AND ACCESS ROADS TO SHELL BEACH...GRAND ISLE...PORT FOURCHON...AND LEEVILLE WILL BE IMPACTED. FOR THE LAKES...LOW LYING AREAS AROUND LAKE PONTCHARTRAIN AND LAKE MAUREPAS WILL BE IMPACTED. SOME ROADWAYS NEAR THE LAKE COULD BECOME FLOODED. MINOR FLOODING IS POSSIBLE IN SOME COMMUNITIES ALONG THE LAKES. .DAYS TWO THROUGH SIX...MONDAY THROUGH FRIDAY TROPICAL STORM DEBBY WILL CONTINUE TO TRACK SLOWLY WESTWARD OVER THE NEXT FEW DAYS. A TROPICAL STORM WARNING IS IN EFFECT FOR THE LOUISIANA GULF COAST FROM THE MOUTH OF THE PEARL RIVER TO MORGAN CITY. THE TROPICAL STORM WARNING DOES NOT INCLUDE THE CITY OF NEW ORLEANS. A COASTAL FLOOD WARNING IS IN EFFECT FOR HANCOCK COUNTY IN MISSISSIPPI AND AREAS ALONG THE SHORES OF LAKE PONTCHARTRAIN AND LAKE MAUREPAS. THE PRIMARY IMPACT FROM TROPICAL STORM DEBBY WILL BE ELEVATED TIDE LEVELS AND COASTAL FLOODING. TIDE LEVELS WILL RUN 2 TO 3 FEET ABOVE NORMAL BEGINNING SUNDAY AND LASTING THROUGH AT LEAST TUESDAY...WITH SOME LOCATIONS UP TO 4 FEET ABOVE NORMAL. THE HIGHEST WATER LEVELS WILL OCCUR AT THE TIME OF HIGH TIDE. ON THE MISSISSIPPI COAST...LOW LYING AREA OF HANCOCK COUNTY WILL EXPERIENCE FLOODING INCLUDING BUT NOT LIMITED TO SHORELINE PARK AND BAYSIDE ESTATES. ON THE LOUISIANA COAST...ROADWAYS AND LOW LYING AREAS OUTSIDE THE HURRICANE PROTECTION LEVEES WILL EXPERIENCE FLOODING. COASTAL AREAS AND ACCESS ROADS TO SHELL BEACH...GRAND ISLE...PORT FOURCHON...AND LEEVILLE WILL BE IMPACTED. FOR THE LAKES...LOW LYING AREAS AROUND LAKE PONTCHARTRAIN AND LAKE MAUREPAS WILL BE IMPACTED. SOME ROADWAYS NEAR THE LAKE COULD BECOME FLOODED. MINOR FLOODING IS POSSIBLE IN SOME COMMUNITIES ALONG THE LAKES. BASED ON THE CURRENT FORECAST TRACK OF TROPICAL STORM DEBBY...OTHER IMPACTS ON THE AREA ARE EXPECTED TO BE MINIMAL AT THIS TIME. BANDS OF SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN COULD IMPACT SOUTHEAST LOUISIANA SOUTH OF LAKE PONTCHARTRAIN ESPECIALLY BEGINNING MONDAY. STORM TOTAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED SOUTH OF THE LAKE WITH THE HIGHEST TOTALS LIKELY NEAR THE COAST. A TROPICAL STORM WARNING IS IN EFFECT FOR THE GULF COASTAL WATERS WITH ELEVATED WINDS AND SEAS EXPECTED THROUGH AT LEAST TUESDAY. SEAS OVER 12 FEET AND WIND GUSTS IN EXCESS OF 40 KNOTS WILL BE POSSIBLE OVER THE OFFSHORE WATERS. WIND IMPACTS ARE EXPECTED TO BE MINIMAL OVER LAND AREAS EXCEPT ALONG THE IMMEDIATE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 5:02 PM CDT | Small Craft Advisory | LIX | 29 hr | |
| Jun 23, 9:44 PM CDT | Beach Hazards Statement | LIX | 42 hr |
Nearby
Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.